# SDR P5CA0300995

- Difficulty date: November 22, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,293 hours, 18,153 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET F/O'S MACH TO WORK PROPERLY (F/O'S YOKE MIKE SWITCH INOP).  REPAIRED WIRES AT F/O'S MASK TACH PNL REF 23-51-00.
